A method in diophantine approximation V
Acta Arithmetica, Tome 22 (1972) no. 4, pp. 353-369
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_22_4_353_369,
author = {Charles Osgood},
title = {A method in diophantine approximation {V}},
journal = {Acta Arithmetica},
pages = {353--369},
year = {1972},
volume = {22},
number = {4},
doi = {10.4064/aa-22-4-353-369},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-22-4-353-369/}
}
Charles Osgood. A method in diophantine approximation V. Acta Arithmetica, Tome 22 (1972) no. 4, pp. 353-369. doi: 10.4064/aa-22-4-353-369
Cité par Sources :